Couldn't find what you looking for?

TRY OUR SEARCH!

I had my mirena put in 5 years ago and my pain started getting worse towards the end of my 5 years! I have had severe stomach cramps, dizziness, chronic fatigue, depression, insomnia, smelly discharge, body odor, headaches, memory loss, arthritis, panic attacks, back pain, weight gain, nausea, and numbness on my left side of my body!! I have had all of the symptems for the past 5 years not knowing that these were the side effects of the mirena!!! I was not told about the side effects, even though my doctor knew about them! I wouldn't recommend the iud for anyone, I almost died from the mirena!! You should know that the mirena has caused some deaths!!!!

Loading...

I have had mine for almost 4 years and had a lot of your side effects and the doctors give me head ache tablets, water infection anti biotics even though i know thats not what i need. I also have all the symptoms for cervical cancer and they still wont give me a smear as i am only 21.... can i ask if you have ever had HPV (genital warts)

 

Reply

Loading...

I also have been experiencing these same side effects. I have only had it in for about 4 months, and was told at the beginning that these symptoms were normal and would go away within 60-90 days.However they keep getting worse.I have severe abdominal pain that worsens during sex and contiues for the next 2 days. i am having it removed i just hope there has not been any permenant damage done.

Reply

Loading...


Hi, I am also going through some similar issues with the marina. I had the marina in place 8 weeks post baby, after this bad pain in my left hip,few weeks later pain in chest when lifting baby, Dr said pulled muscle. This pain is still there 1 yr and a half later. I thought I hurt this due to exercise, But xray and physio show no issue, bloods were normal except Liver is risen and now attending a liver clinic for answers. Bad headaches, dizzy spells, tired all the time, snappy and joint pains left knee, left shoulder, back and left hip. My Dr said that the marina can not be the cause of this and that something else has to be the reason. My family are sure its my marina and to get it removed. Can you tell me what your issues were with the marina and how you nearly died from it. Your advise would be a great help to me. Thanks Shirley
Reply

Loading...


I am getting mine removed May 6th!!! I am sick to my stomach learning of all this! My last 2 years have been a nightmarte! everything from all the joint pains and aches, to colonoscopy (always bound up), excruciating lower back pain, hips, pelvic, snappy... the list goes on and on an on. Who would ever link all that together?
Reply

Loading...


That's me above... I just registered. I'm the one getting it removed next week! Awful device! I also called Bayer and told them all the severe side effects. They acted like they had no idea what I was talking about and that these symptoms were never reported! They (the RN I spoke with), was very receptive and said she'd report it to the safety department. Everyone should contact the manufacturer as well! this needs to be taken off the market! Feel better ladies... xx
Reply

Loading...

I agree I only had it in 4 days all the same symptoms as everyone else but a 40+ temp for those 4 horrible days...then day 4 it came out all by itself GP thinks my body rejected it. Now can't stop bleeding
Reply

Loading...